# SDR QXEA2019010300004

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 35,205 hours, 36,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY RT FWD EMERGENCY EXIT AND FWD CABIN CEILING FAIL TO ILLUMINATE WITH EMERGENCY LIGHT SWITCH SELECTED ON. REPLACED BOTH EPSU BATTERY PACKS IN NR 2 EMERGENCY LIGHTS POWER SUPPLY PER AMM TASK 33-51-00-820-801. OPS CHECK IS GOOD.
